RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1981, Volume 26, Issue 4, Pages 815–817 (Mi tvp3510)  

Short Communications

Inequalities for a distribution function of a sum of two random variables when marginals are fixed

G. D. Makarov

Moscow

Abstract: The author obtaines exact inequalities for a distribution function of a sum of two random variables in a class of bivariate distributions with fixed marginals.

Full text: PDF file (702 kB)

English version:
Theory of Probability and its Applications, 1982, 26:4, 803–806

Bibliographic databases:

Received: 17.06.1980

Citation: G. D. Makarov, “Inequalities for a distribution function of a sum of two random variables when marginals are fixed”, Teor. Veroyatnost. i Primenen., 26:4 (1981), 815–817; Theory Probab. Appl., 26:4 (1982), 803–806

Citation in format AMSBIB
\Bibitem{Mak81}
\by G.~D.~Makarov
\paper Inequalities for a~distribution function of a~sum of two random variables when marginals are fixed
\jour Teor. Veroyatnost. i Primenen.
\yr 1981
\vol 26
\issue 4
\pages 815--817
\mathnet{http://mi.mathnet.ru/tvp3510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=636775}
\zmath{https://zbmath.org/?q=an:0488.60022|0474.60011}
\transl
\jour Theory Probab. Appl.
\yr 1982
\vol 26
\issue 4
\pages 803--806
\crossref{https://doi.org/10.1137/1126086}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM42700012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3510
  • http://mi.mathnet.ru/eng/tvp/v26/i4/p815

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:212
    Full text:93

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021